# SDR AALA2019111319007

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 28,619 hours, 10,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL DISPLAYED CAUTION INDICATION, L3 DOOR CHECK DOOR PRESSURE. MAINTENANCE CHARGED CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
